MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012632-29
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure performed was to treat the left subclavian artery.Resistance was noted when removing the stylet/protective sheath of the 9.0x29mm omni elite vascular balloon-expandable stent (bes), force was applied and the bes dislodged when the yellow protective sheath was being removed, prior to entering the body.It was noted that one side of the stent appeared frayed.A new omnilink stent was used to complete the procedure.There was no device use or patient involvement, and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6: medical device problem code 2017 - excessive force.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported device dislodged or dislocated was confirmed.The reported difficult to remove could not be tested due to the device condition.The reported improper or incorrect procedure or method could not be tested as it is based on operational context.The reported stent break could not be confirmed; however, stent deformation was observed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that force was applied when removing of the stylet/protective sheath on the balloon-expandable stent system (bes).It should be noted that the omnilink elite instructions for use (ifu) states: applying excessive force to the stent delivery system can potentially result in loss or damage to the stent and stent delivery system components.It is unknown if the ifu deviation( directly caused or contributed to the reported event.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficulties could not be determined.It is possible that inadvertent mishandling during sheath or stylet removal or during device preparation, may have contributed to the reported stent dislodgement and observed stent damage; however, this cannot be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24223520
Report Number2024168-2026-00433
Device Sequence Number9366004
Product Code NIO
UDI-Device Identifier08717648178542
UDI-Public(01)08717648178542(17)280229(10)4091641
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012632-29
Device Catalogue Number1012632-29
Device Lot Number4091641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight102 KG